Health
NHS issues night symptom warning for pravastatin users
Reported by Faizan Khan (Staff Writer) · Google News - UK Health ·
Reported by one source so far
Representative image · PexelsThe NHS has issued new advice for people who take the common cholesterol medication pravastatin. Patients taking this drug have been advised to watch out for a specific late-night symptom. Pravastatin is widely prescribed to help lower cholesterol levels in the blood and reduce the risk of serious heart problems. Doctors and health officials want patients to stay aware of how the medicine affects them during nighttime hours. Anyone experiencing unusual signs after taking their dose should speak with a healthcare professional for guidance. Patients are also reminded not to stop taking their prescribed medicine without talking to a doctor first.
More in Health
HealthUnconfirmed — Reported by one source so farWorth knowing
Severe health threat affects young children in Australia
Reported by Shreya Kapoor (Senior Writer) · Google News - Australia Health ·
Representative image · PexelsHealth• UpdatedUnconfirmed — Reported by one source so farWorth knowing
Australians Face Years of Delay to Confirm Dementia
Reported by Danish Ansari (Fact-Checker) · Google News - Australia Health ·
